# SDR HEEA073434

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 690 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 21201
- Condition: Intermittent
- Location: Fuel System
- Part time: 691 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP INTERMITTENTLY NOT COMING ON.
